# SDR USAA2009031790619

- Difficulty date: February 16, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 53,413 hours, 35,257 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681187
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C17 - MAJOR REPAIR - GALVANIC CORROSION ON FLOORBEAM AT BS 986.5, BETWEEN LBL 45.5 TO RBL 45.5.  REPAIRED FLOORBEAM AT BS 986.5, BETWEEN LBL 45.5 TO RBL 45.5 IAW US AIRWAYS EA 132284 & B737 SRM 53-00-51.
